Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Depressed
avatar
ddnos posted:
That's all....just depressed. Not major depressed...just depressed. Tired. Discouraged that I'm not going to be able to successfully wean off Nardil because my system can't seem to handle even the slightest decrease at the slowest possible rate, i.e. reduce by 1/2 a pill every 3 months. Heck, I wasn't even able to do the full 3 months this time before having to increase by 1/4 a pill in hopes it would stop or slow down the physical symptoms, which it did. So next (the first of the year) we are going to try reducing by only 1/4 a pill at a time every 2-3 months, depending on how I tolerate that. I don't understand why my system can't seem to adjust to SLOWLY weaning off this med? About 90% of the difficulty is physical - so it's not like I'm not handling it psychologically.

Anyway, I'm hoping that reducing by 1/4 a pill starting in january will work, since it's clear that 1/2 is not. It almost makes me regret the day I ever started taking nardil because I wonder what it has done to me in the long run. However, it has helped for what I have taken it for; I just don't like feeling like a slave to it so that even if I want to go off it, I can't because of getting too sick (physically). I'm tired of it.

Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
Reply
 
avatar
slik_kitty responded:
hugs. sorry your plan isn't working. i know how badly you want off of it.
 
avatar
ddnos replied to slik_kitty's response:
Thanks Kitty! The plan may not currently working, but I'm not ready to give up yet! If my body can't handle titrating off by 1/4 a pill at a time the first of the year, then I will likely have to throw in the towel; but not before then! Nardil is not going to win without a knock down drag em fight from me! lol

Have a happy Thanksgiving!

Hugs
Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
slik_kitty replied to ddnos's response:
happy thanksgiving


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Medications for BPD
Please get a second opinion if you have chronic problems with your BPD medication. I changed doctors and got a proper diagnosis from ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.